Couldn't find what you looking for?

TRY OUR SEARCH!

The worst thing is when somebody can't rest. It is like you are trying to swim upstream for a few days. I can't fall asleep. I lie down at night, and numerous thoughts came to my mind, some pleasant and some not. The time passes and I notice that it is late and that I am still awake. Then I start to become nervous and more nervous I am more difficult is for me to sleep. I fall asleep in the morning and after an hour or two of sleep I must go to the work. I can't take it any more. I want to take diphenhydramine. I want just to know how much I can take it.

Loading...

I know what you are talking about. The worst thing is that you know that you are going to get up early and you can't do anything to make yourself sleep. I had the same problem but I solve it with the same medication you want to try out. I was taking it orally in form of pills 50 mg every six hours. You can start with 25 mg at 4 hours. But I would not recommend taking more then 50 mg or more often then on 4 hours.
Reply

Loading...

I'm a 40 year old female weighing 175 lbs. I have been taking this drug for almost 20 years 100mg daily. Obviously I have build up a tolerance, however I can say for a person my size or larger the likelihood of this dosage being dangerous is extremely minimal. Other health conditions not withstanding, and I am not a medical doctor but I have no reason to make this up. I have problems sleeping and severe allergic rhinitis. I could no longer afford allergy shots and the immunotherapy was very inconvenient for me. I started taking it for the antihistamine effect, but working shift work I began having a lot of problems sleeping. The 100mg dose taken at about 9pm makes it a lot easier to fall asleep by 11pm. There is a little bit of a hangover effect for me in the morning if it is taken too late at night. God bless
Reply

Loading...